MAUDE Adverse Event Report: B. BRAUN DOMINICAN REPUBLIC INC. SAFELINE®; SET, ADMINISTRATION, INTRA

B. BRAUN DOMINICAN REPUBLIC INC. SAFELINE®; SET, ADMINISTRATION, INTRA
Catalog Number NF9100
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device involved has not been received for evaluation and the investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: it was reported that the pharmacy staff have noticed that when utilizing the 9f90100 safeline injection port with a needle, the injection port is coring and a particulate forms in the solution.The customer was informed that the safeline 9f90100 is a needleless injection port with a split septum and that the recommended product to use to access the port is safeline clip lock cannula (nf9200).Customer was informed that the device is not designed to be used with a needle and should be paired with the recommended device(s).No patient involvement.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One 1000 ml bag of sodium chloride was returned for this complaint.No samples of item nf9100 were returned.Although the "defective" device was not retruned, it was stated that the safeline injection site was being used with a needle.B.Braun's ifu recommends a safeline cannula for this product.This report has confirmed as user error/wrong handling.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If a sample and/or any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SAFELINE®
Common Device Name
SET, ADMINISTRATION, INTRA
Manufacturer (Section D)
B. BRAUN DOMINICAN REPUBLIC INC.
las americas industrial park
km22 autopista las americas
santo domingo,
DR 
MDR Report Key8484464
Report Number9614279-2019-00040
Device Sequence Number1723909
Product Code FPA
UDI-Device Identifier04046964187520
UDI-Public04046964187520
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K931377
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNF9100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/27/2019
Initial Date Received by Manufacturer 03/22/2019
Supplement Date Received by Manufacturer03/22/2019
Initial Report FDA Received Date04/04/2019
Supplement Report FDA Received Date06/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1